inability to urinate after BCG treatment

8 months 2 weeks ago #59741 by sindenbaum
inability to urinate after BCG treatment was created by sindenbaum
I am in Maintanence treatment having BCG every 6 months (3 installations). After holding the BCG for 2 hours, my bladder feels like it contracts so strongly (when I try to urinate after drinking tons of water) that I can't go at all. I feel
like my bladder will explode. I have to sit in a tub of warm water, and then can pee out about 1/2 cup. Does
anyone else have this problem? The not being able to fully empty my bladder goes on for days. Has anyone found
any meds. that help? Any meds. to take before treatment that might help?

Please Log in or Create an account to join the conversation.

8 months 2 weeks ago - 8 months 2 weeks ago #59742 by Alan
Replied by Alan on topic inability to urinate after BCG treatment
If you are drinking lot's of water and very little coming out call your MD immediately! It is possible you have some kind of blockage that only catherization will relieve and reveal if you are truly retaining urine. IT is also possible that the bladder is simply having spams. What you don't want is a bloated bladder.

Edit added: urgency with only a little urine output is often a side effect of BCG. Sometimes symptomatic of an UTI.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
The following user(s) said Thank You: Suesue

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne